# SDR 97ZZZX1202

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N194DV
- Make and model: Hoacau DV20
- Aircraft serial: 20094
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: 190620
- Condition: Disconnected
- Location: Fuel Line
- Part time: 916 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MAIN FUEL LINE BECAME DISCONNECTED AT INLINE ELECTRIC FUEL PUMP QUICK DISCONNECT FITTING.  QUICK DISCONNECT IS INSTALLED TO FACILITATE FUEL PUMP FILTER MAINTENANCE.  FUEL SYSTEM SHOULD BE MODIFIED TO SYSTEM INSTALLED ON LATE MODEL DA-20 KATANAS.
